# SDR SCNA20250407101

- Difficulty date: April 4, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N825SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34410
- Aircraft time: 54,340 hours, 30,039 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DEFECT 714466: EXPERIENCED 4 INNTERMITTENT , AFT CARGO FIRE ALERTS FROM 37,000 FT TO 8000 FT.  LONGEST OF 10 SECOND DURATION.  ALWAYS WENT OUT ON ITS OWN. - RESOLUTION: PERFORMED FIM 26-16 TASK 801 NO DEFECTS NOTED. REMOVED AND REPLACED AFT CARGO CEU IN REF. TO AMM 26-16-02 OPS CHECK GOOD. OKAY FOR SERVICE.
